Intro | Search taxa | Taxon tree | Sources | Webservice | Statistics | Editors | Log in

RAS source details

Blake, D.B. (1980). On the affinites of three small sea-star families. Journal of Natural History 14: 163-182
47529
Blake, D. B.
1980
On the affinites of three small sea-star families
Journal of Natural History
14: 163-182
Publication
Morphology
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin

Valvatida (additional source)
This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2021-04-15 · contact: Anton Van de Putte